MAUDE Adverse Event Report: ARTHREX, INC. COUPLER, ZOOM, HD, C-MOUNT; INSTRUMENT, SPECIAL LENS, FOR ENDOSCOPE

ARTHREX, INC. COUPLER, ZOOM, HD, C-MOUNT; INSTRUMENT, SPECIAL LENS, FOR ENDOSCOPE
Model Number COUPLER, ZOOM, HD, C-MOUNT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/31/2022, it was reported by a facility representative via sems that (2) ar-3210-0006 couplers are experiencing an issue with zooming, and auto focusing.The image is not centered on the tower.This occurred on (b)(6) 2022 during a laparoscopic cholecystectomy procedure, the case had to be aborted.No additional information provided.Additional information requested.Additional information provided on 06/07/2022: the patient was sedated with transabdominal preperitoneal block (tapp).There was no skin incision made, an the procedure was aborted.
 
Additional Manufacturer Narrative
The complaint is confirmed.(1) unpackaged ar-3210-0006 zoom coupler was received for evaluation.Visual inspection revealed an internal lens was detached and remained loose inside the coupler.The device also produced a rattling sound when shook.Functional testing with a camera head revealed the image was not centered on the display, and there were issues with zooming and focusing.Without additional information, a cause cannot be determined.However, a probable cause could be attributed to impact with a hard surface, such as dropping the device on the floor.

Brand Name
COUPLER, ZOOM, HD, C-MOUNT
Common Device Name
INSTRUMENT, SPECIAL LENS, FOR ENDOSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14744798
Report Number1220246-2022-05121
Device Sequence Number2214168
Product Code FEI
UDI-Device Identifier04056702002268
UDI-Public04056702002268
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOUPLER, ZOOM, HD, C-MOUNT
Device Catalogue NumberAR-3210-0006
Device Lot Number10636354
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown